ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the Noether and the Cayley-Bacharach theorems with PD multiplicities

Hakopian, H. and Vardanyan, N. (2020) On the Noether and the Cayley-Bacharach theorems with PD multiplicities. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (3). pp. 30-42. ISSN 00002-3043

[img] PDF
Download (286Kb)
    Item Type: Article
    Uncontrolled Keywords: polynomial interpolation, n-independent set, PD multiplicity space, arithmetical multiplicity
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Jun 2020 07:38
    Last Modified: 05 Jun 2020 07:38
    URI: http://mathematics.asj-oa.am/id/eprint/2720

    Actions (login required)

    View Item